# SDR UALA2013052303565

- Difficulty date: May 22, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,048 hours, 22,250 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MIDDLE FLAP CANOE AFT UPPER OTBD SEAL MISSING 13 TO 14" OF SEAL.  REPLACED MISSING SECTION OF SEAL.  OK TO CONTINUE.
